# SDR UPS03441332

- Difficulty date: August 30, 2003
- Submitted: October 3, 2003
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 98,649 hours, 25,117 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, LT SIDE AT STA 570 EQUIPMENT COOLING OUTLET CUTOUT FWD FASTENER HOLE FOUND ONE EACH HOLE CRACKED APPROX .0625 INCHES IN LENGTH RUNNING AFT. PLS REEFR ATT. SKETCH.  FX STA 560 TO 580 COOLING OUTLET CUTOUT WAS REPAIRED AS PER EO B747-5330-6909-D.
